| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's main keypad assembly.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Based on the information available, physio-control has determined that it¿s reasonable to conclude that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.
Event or Problem Description